Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 33, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2019, 8:11 PM CDT for Ramsey County, North Dakota. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2019, 8:11 PM CDT (01:11 UTC)
- Expired
- Jun 7, 2019, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Ramsey County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 123 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:15 PM CDT | HAIL 1 | 8 E Devils Lake, ND | |
| Jun 7, 8:15 PM CDT | HAIL 1 | 8 E Devils Lake, ND | REPPORT AND VIDEO POSTED VIA SOCIAL MEDIA. |
| Jun 7, 8:45 PM CDT | HAIL 1.25 | 3 E Southam, ND | HAIL FELL OFF AND ON FOR OVER 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 879 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2141 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
561 WUUS53 KFGF 080111 SVRFGF NDC071-080200- /O.NEW.KFGF.SV.W.0033.190608T0111Z-190608T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Eastern ND/Grand Forks ND 811 PM CDT Fri Jun 7 2019 The National Weather Service in Grand Forks has issued a * Severe Thunderstorm Warning for... Eastern Ramsey County in northeastern North Dakota... * Until 900 PM CDT. * At 811 PM CDT, a severe thunderstorm was located near Crary, or 7 miles east of Devils Lake, moving northeast at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * This severe thunderstorm will be near... Southam around 825 PM CDT. Lawton around 900 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4842 9856 4830 9829 4803 9867 4808 9877 TIME...MOT...LOC 0111Z 216DEG 23KT 4810 9870 HAIL...1.00IN WIND...<50MPH $$ Knutsvig
3 follow-up statements
757
WWUS53 KFGF 080124
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
824 PM CDT Fri Jun 7 2019
NDC071-080200-
/O.CON.KFGF.SV.W.0033.000000T0000Z-190608T0200Z/
Ramsey ND-
824 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN RAMSEY COUNTY...
At 823 PM CDT, a severe thunderstorm was located over Southam, or 13
miles east of Devils Lake, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Lawton around 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4842 9856 4830 9829 4808 9860 4814 9869
TIME...MOT...LOC 0123Z 213DEG 26KT 4819 9860
HAIL...1.50IN
WIND...<50MPH
$$
Knutsvig469
WWUS53 KFGF 080148
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
848 PM CDT Fri Jun 7 2019
NDC071-080200-
/O.CON.KFGF.SV.W.0033.000000T0000Z-190608T0200Z/
Ramsey ND-
848 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL RAMSEY COUNTY...
At 848 PM CDT, a severe thunderstorm was located near Brocket, or 22
miles northeast of Devils Lake, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Lawton around 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4809 9859 4808 9860 4811 9864 4836 9843
4830 9829
TIME...MOT...LOC 0148Z 215DEG 27KT 4825 9843
HAIL...1.50IN
WIND...<50MPH
$$
NC106
WWUS53 KFGF 080200
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
900 PM CDT Fri Jun 7 2019
NDC071-080210-
/O.EXP.KFGF.SV.W.0033.000000T0000Z-190608T0200Z/
Ramsey ND-
900 PM CDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RAMSEY COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
LAT...LON 4809 9859 4808 9860 4811 9864 4836 9843
4830 9829
TIME...MOT...LOC 0200Z 216DEG 23KT 4830 9838
$$
NCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:54 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 7, 7:54 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 754 PM CDT Fri Jun 7 2019 .MESOSCALE DISCUSSION... Issued at 753 PM CDT Fri Jun 7 2019 Thunderstorm activity developing along convergence zone in our western CWA where axis of 2000-2500 J/KG MLCAPE. DCAPE is in the 1000-1500 J/KG range supportive of strong downdraft potential (60-70mph). Deep layer shear is weak (bulk effective below 20kt) and large scale forcing disorganized/displaced (better mid level wave still further south and west). Still this environment will support brief strong to severe updrafts with some updrafts capable of 1.5" hail. CAMs seem to favor the next 1-4hr for severe potential mainly in area of watch in our west with weakening trend in simulated radar/qpf signal further east. Deep layer shear is shown by guidance to increase from the west (35-45kt) with LLJ later this evening, but by time this happens activity will tend to become elevated and move further east out of the better shear/instability. Elevated CAPE may still be in the 1500-2000 J/KG range ahead of front, so strong/severe can't be ruled out overnight. && .UPDATE... Issued at 753 PM CDT Fri Jun 7 2019 Adjustments made to timing of PoPs/Wx to account for ongoing activity and latest trends in CAMs. Also expired Wind Advisory at 00Z. While a few locations continue to gust 40-45mph overall trend is toward decreasing gusts and this should continue as mixing decreases. UPDATE Issued at 446 PM CDT Fri Jun 7 2019 Expanded Wind Advisory to cover the rest of our ND counties including Fargo as 45 mph winds are starting to be reported in those areas. Still expect improvement by 7PM (00Z). && .SHORT TERM...(This evening through Saturday night) Issued at 318 PM CDT Fri Jun 7 2019 Convection timing and strength will be the main challenge for the period. Elevated showers continue over our far northwestern counties close to the surface trough, but the rest of the region remains windy and hot this afternoon. With quite a bit of mixing, dew points are mainly in the 50s and there have been some reports of blowing dust. SPC mesoanalysis has some 1500-2000 J/kg of ML CAPE under the cap, and approaching weak vorts coming up the southwesterly flow will provide some upper support for storm development along the surface trough axis this evening. There continues to be some variation in the CAMs models on timing of convection developing in the northwestern counties, but there seems to be some convergence on the 23-01Z time frame. Deep layer bulk shear is not very impressive until the upper ridge axis moves further east, but SPC meso page has some effective shear around 25-30 kts across our northern counties and better shear further west that will come in later tonight. The SCCRAM has some 15-20 percent probabilities of severe hail in the next 4 hours, and there is some good chances of over 100 m2/s2 updraft helicities. Tornado threat does not seem very high due to high bases expected for the thunderstorms. At this point will continue to message hail threat over Devils Lake Basin this evening, with some spreading into the northern RRV later tonight. CAMs have a weakening trend to convection after 06Z, with showers lingering over at least the northern forecast area through tonight and tomorrow morning. Another stronger shortwave will move up the southwesterly flow tomorrow, with the surface trough and a cold front moving into the RRV. Depending on what happens tonight, there could be another round of thunderstorms developing along the cold front tomorrow afternoon. Bulk shear is not very impressive until the front passes and instability decreases, but there could be enough overlap for some isolated severe potential. Temps tomorrow will be very dependent on the front and when convection fires. For now have mid 80s ahead of the boundary in our MN counties but mid 60s in the Devils Lake Basin with the strong cold air advection. Temps should drop into the 40s and 50s Saturday night with some lingering showers and thunderstorms as the cold front pushes the rest of the way through. .LONG TERM...(Sunday through Friday) Issued at 318 PM CDT Fri Jun 7 2019 Some rain and a few thunderstorms may continue into parts of Sunday morning, but most of the day should be dryer as the cold front will be well into eastern Minnesota by Sunday. With the passage of this cold front temperatures on Sunday and for the next week will be cooler with high temperatures generally in the 60s and 70s. Dry start to the work week with surface high pressure leading to dry, but continued cooler weather. By the middle of the work week a shortwave is expected to move across the Northern Plains to bring us our next chance for rain. Models have come into better agreement with timing of Tuesday evening into Wednesday morning. The placement and evolution of the surface low still differs between ECMWF, GFS, and RDPS guidance. This difference also continues with instability as the GFS for this period has over twice as much CAPE as the ECMWF. This is continued from the overnight runs with the GFS around 1500 J/kg and the ECMWF around 500 to 750 J/kg. Regardless should support chances for thunderstorms Tuesday into Wednesday, but the possible strength of these thunderstorms remains uncertain. After the midweek system surface high pressure returns on Friday brining an end to the rain chances. Thursday also marks the beginning of a warming trend with a return to above normal temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 753 PM CDT Fri Jun 7 2019 VFR conditions should prevail through tonight, while winds will slowly decrease this evening eventually shifting to the west- northwest behind cold frontal passage Saturday. Several periods of thunderstorm activity track across the region, with best coverage KDVL this evening and north of Highway 2 tonight. Larger shower/thunderstorm complex develops during the day Saturday and tracks eastward. Stronger activity this evening will be at KDVL, with severe threat along and east of the Red River Valley Saturday. MVFR or even IFR conditions become more likely during the day Saturday before the cold front moves through the region late Saturday afternoon/evening. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && MESOSCALE...DJR UPDATE...DJR SHORT TERM...JR LONG TERM...NC AVIATION...DJR
Hazardous weather outlook, Jun 7, 3:35 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 335 PM CDT Fri Jun 7 2019 MNZ001-004-007-NDZ006>008-014>016-024-026>030-038-054-080930- West Polk-Kittson-West Marshall-Towner-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele- Traill-Barnes-Western Walsh County- 335 PM CDT Fri Jun 7 2019 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...Today and Tonight South winds are expected to gust up to 45 mph this afternoon. Scattered severe thunderstorms are possible over the Devils Lake region into the northern Red River Valley from 6 pm to midnight. Hail up to golfball size, wind gusts to 70 mph, and localized heavy rain are possible with these storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday On Saturday into Saturday night, isolated strong to severe thunderstorms are possible along and east of the Red River Valley. Hail up to 1 inch in diameter, wind gusts to 60 mph, and localized heavy rain are possible with these storms. Thunderstorms are also possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ039-049- 052-053-080930- Norman-Clay-Roseau-Lake Of The Woods-East Marshall-North Beltrami- Pennington-Red Lake-East Polk-North Clearwater-South Beltrami- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent- Richland- 335 PM CDT Fri Jun 7 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Strong wind gusts to 40 mph at times will be possible in portions of southeastern North Dakota. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday On Saturday into Saturday night, isolated strong to severe thunderstorms are possible along and east of the Red River Valley. Hail up to 1 inch in diameter, wind gusts to 60 mph, and localized heavy rain are possible with these storms. Thunderstorms are also possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated for tonight, but may be needed tomorrow.
In the hours before
Special weather statement, Jun 7, 7:22 PM CDT, 49 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 722 PM CDT Fri Jun 7 2019 NDZ007-015-054-080100- Western Walsh County ND-Ramsey ND-Cavalier ND- 722 PM CDT Fri Jun 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CAVALIER... NORTHEASTERN RAMSEY AND NORTHWESTERN WALSH COUNTIES UNTIL 800 PM CDT... At 722 PM CDT, Doppler radar was tracking a strong thunderstorm near Lawton, or 22 miles northeast of Devils Lake, moving northeast at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Lawton around 730 PM CDT. Edmore around 740 PM CDT. Fairdale and Hove Mobile Park around 800 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && LAT...LON 4852 9794 4819 9838 4824 9852 4865 9838 TIME...MOT...LOC 0022Z 210DEG 26KT 4827 9844 Knutsvig
Special weather statement, Jun 7, 7:40 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 740 PM CDT Fri Jun 7 2019 NDZ007-015-080115- Ramsey ND-Cavalier ND- 740 PM CDT Fri Jun 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAVALIER AND NORTHEASTERN RAMSEY COUNTIES UNTIL 815 PM CDT... At 740 PM CDT, Doppler radar was tracking a strong thunderstorm near Derrick, or 24 miles southwest of Langdon, moving northeast at 40 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Derrick and Hampden around 745 PM CDT. Loma and Nekoma around 800 PM CDT. Langdon around 815 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for northeastern North Dakota. LAT...LON 4831 9855 4842 9879 4884 9854 4872 9816 TIME...MOT...LOC 0040Z 213DEG 33KT 4846 9865 Knutsvig
Special weather statement, Jun 7, 7:45 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
745 PM CDT Fri Jun 7 2019
NDZ015-080130-
Ramsey ND-
745 PM CDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAMSEY COUNTY UNTIL 830
PM CDT...
At 745 PM CDT, Doppler radar was tracking a strong thunderstorm over
Devils Lake, moving northeast at 30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Edmore and Derrick around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
LAT...LON 4852 9866 4839 9832 4837 9832 4837 9829
4836 9829 4806 9880 4806 9883 4804 9886
4809 9894
TIME...MOT...LOC 0045Z 216DEG 28KT 4811 9883
KnutsvigSpecial weather statement, Jun 7, 7:54 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
754 PM CDT Fri Jun 7 2019
NDZ007-080130-
Cavalier ND-
754 PM CDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CAVALIER COUNTY UNTIL 830
PM CDT...
At 754 PM CDT, Doppler radar was tracking a strong thunderstorm over
Munich, or 20 miles west of Langdon, moving northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Alsen around 755 PM CDT.
Wales and Dresden around 820 PM CDT.
Mount Carmel and Maida around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
LAT...LON 4900 9819 4854 9872 4854 9877 4863 9897
4900 9874
TIME...MOT...LOC 0054Z 212DEG 36KT 4866 9879
NCLocal storm report, Jun 7, 7:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
755 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL DEVILS LAKE 48.11N 98.87W
06/07/2019 E1.00 INCH RAMSEY ND TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL, JUST ENDED.
&&
WBARRETTLocal storm report, Jun 7, 7:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
756 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL DEVILS LAKE 48.11N 98.87W
06/07/2019 E1.00 INCH RAMSEY ND PUBLIC
MAXIMUM HAILSTONE SIZE NEAR A QUARTER, MANY LESS THAN
THAT.
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:03 PM CDT | Special Weather Statement | FGF | Ramsey | 42 min |
| Jun 7, 7:22 PM CDT | Special Weather Statement | FGF | Walsh | 38 min |
| Jun 7, 7:27 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier | 16 min |
| Jun 7, 7:40 PM CDT | Special Weather Statement | FGF | Cavalier | 35 min |
| Jun 7, 7:45 PM CDT | Special Weather Statement | FGF | Ramsey | 45 min |
| Jun 7, 7:50 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 15 min |
| Jun 7, 7:54 PM CDT | Special Weather Statement | FGF | Cavalier | 36 min |
| Jun 7, 8:26 PM CDT | Special Weather Statement | FGF | Cavalier | 34 min |
| Jun 7, 8:30 PM CDT | Special Weather Statement | FGF | Ramsey | 45 min |
| Jun 7, 8:37 PM CDT | Special Weather Statement | FGF | Cavalier | 53 min |
| Jun 7, 8:57 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Walsh | 27 min |
| Jun 7, 8:59 PM CDT | Special Weather Statement | FGF | Walsh | 61 min |
| Jun 7, 9:11 PM CDT | Severe Thunderstorm Warning | FGF | Nelson, Walsh | 49 min |
| Jun 7, 10:03 PM CDT | Special Weather Statement | FGF | Pembina, Walsh | 57 min |
| Jun 7, 11:52 PM CDT | Special Weather Statement | FGF | Walsh | 53 min |
| Jun 8, 1:15 AM CDT | Special Weather Statement | FGF | Griggs, Steele | 60 min |
| Jun 8, 12:47 PM CDT | Special Weather Statement | FGF | Cass | 28 min |
| Jun 8, 1:18 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 57 min |
| Jun 8, 1:21 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 54 min |
| Jun 8, 2:12 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 63 min |
| Jun 8, 4:57 PM CDT | Areal Flood Advisory | FGF | Grand Forks | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.